MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Catalog Number 4432452
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: the involved device was returned for evaluation.It has been measured.All the dimensions complied to the specifications.A disconnection test between the catheter and the housing was performed.The results are more than 4 times greater than the standard requirement.Conclusion: the returned device is compliant with the specifications.No failure has been detected.The disconnection of the catheter observed three weeks after the device implantation is probably due to incorrect connection of the catheter to the port by user.No corrective action is envisaged.
 
Event or Problem Description
On (b)(6) 2016 port implantation on the cephalic vein.On (b)(6) 2016 discovery of the catheter disconnection from port.On (b)(6) 2016 port explantation.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5597192
Report Number9612452-2016-00017
Device Sequence Number362983
Product Code LJT
UDI-Device Identifier04046963594893
UDI-Public04046963594893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/14/2020
Device Catalogue Number4432452
Device Lot Number36902358
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2016
Initial Report FDA Received Date04/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR